Weyl type theorems for bounded linear operators

Berkani, Mohammed and Koliha, Jerry J.: Weyl type theorems for bounded linear operators. Acta scientiarum mathematicarum, (69) 1-2. pp. 359-376. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_001_002_359-376.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 1-2
Page Range: pp. 359-376
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 375-376.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15972

Actions (login required)

View Item View Item